MAUDE Adverse Event Report: RESPIRONICS, INC. ELEGENCE NEBULIZER; NEBULIZER SYSTEM, NON-HEATED

RESPIRONICS, INC. ELEGENCE NEBULIZER; NEBULIZER SYSTEM, NON-HEATED
Model Number 1100312
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer became aware of a user of an essence nebulizer alleging that medication was not coming out of the device and advised the patient to replace the filter and other parts.Also, reviewed the cleaning instructions.There was no report of serious harm or injury.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
H3 other text : device not returned to manufacturer.
 
Additional Manufacturer Narrative
The manufacturer previously reported that the manufacturer became aware of a user of an essence nebulizer alleging that medication was not coming out of the device and advised the patient to replace the filter and other parts.Also, reviewed the cleaning instructions.There was no report of serious harm or injury.**udi related data quality updates only** the udi in section d4 was previously reported in the incorrect format.The udi information has been updated to the correct format.Section a3 was also populated with the patients reported sex.

Brand Name
ELEGENCE NEBULIZER
Common Device Name
NEBULIZER SYSTEM, NON-HEATED
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18038973
Report Number2518422-2023-28231
Device Sequence Number15310702
Product Code BTI
UDI-Device Identifier00383730001821
UDI-Public(01)00383730001821
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K042655
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1100312
Device Catalogue Number1100312
Device Lot Number211127
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2023
Supplement Date Received by Manufacturer05/26/2023
Initial Report FDA Received Date10/31/2023
Supplement Report FDA Received Date07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale